I have had a tired week. I am on 75ug Levothyroxine for now (early days, being reviewed every 2 months, not yet normal TSH levels). I have prickly heat rash on my hands so I took a Asda own brand allergy relief pill.
I became so tired I nearly fell asleep at my desk. My eyes were stinging and I felt like crying because I just wanted to sleep. The worst of it passed that evening but I have been tired all week since.
I asked a friend who also has Hypothyroidism and she said i should only take allergy pills with Cetirizine (sp?) in as that is what the Dr prescribes her because it is less likely to cause drowsiness or react with the LevoThyroxine.
When I checked, that is what I had taken!
So I have not taken any more but the prickly heat is so bad I need to take something or I am going to scratch my hand off!
I will see my GP on the 15th July but may not have any skin left by then, or indeed my job if I fall asleep at work!